Minor Posets of Functions as Quotients of Partition Lattices

Lehtonen, Erkko, Waldhauser, Tamás: Minor Posets of Functions as Quotients of Partition Lattices.
ORDER-A JOURNAL ON THE THEORY OF ORDERED SETS AND ITS APPLICATIONS, 36 (1). pp. 23-41. ISSN 0167-8094 (2019)

[img]
Preview
Text
2019_1.pdf - Accepted Version

Download (831kB) | Preview
Item Type: Article
Journal or Publication Title: ORDER-A JOURNAL ON THE THEORY OF ORDERED SETS AND ITS APPLICATIONS
Date: 2019
Volume: 36
Number: 1
Page Range: pp. 23-41
ISSN: 0167-8094
Faculty: Faculty of Science and Informatics
Institution: Szegedi Tudományegyetem
MTMT id: 30615674
DOI id: https://doi.org/10.1007/s11083-018-9453-8
Date Deposited: 2019. Nov. 08. 11:40
Last Modified: 2019. Nov. 08. 11:40
URI: http://publicatio.bibl.u-szeged.hu/id/eprint/17310
Web of Science® Times Cited: 2 View citing articles in Web of Science®

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year